MAUDE Adverse Event Report: LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2003322
Medical Device Problem Codes Overheating of Device (1437); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the fan was not spinning, and an overheating error was displayed.Due to this, the procedure was not completed.There were no patient complications.This event has been reported with a procedure which anesthesia or sedation status is unknown.
 
Additional Manufacturer Narrative
The console or components were not returned for analysis.However, the console was evaluated by a field service engineer (fse) at the customer site.During functional evaluation of the console, it was identified that it was needed to replace the power plug and refill the water.The fse proceeded to perform the replacement of the console power plug and after refill the water, there were no further issues identified during service, and the console was confirmed to be fully functional.It is likely that the error message resulted from the malfunction found, leading to the reported event.The reported complaint was confirmed.Based on review of all information available and analysis results, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description

Brand Name
PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19950408
Report Number2124215-2024-48724
Device Sequence Number8941713
Product Code GEX
UDI-Device Identifier07290109145983
UDI-Public07290109145983
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2003322
Device Catalogue NumberGA-2003322
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer10/04/2024
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown